Virtual class of zero loci and mirror theorems

Artur Elezi Feng Luo

Algebraic Geometry mathscidoc:1912.43828

Advances in Theoretical and Mathematical Physics, 7, (6), 1103-1115, 2003
Let Y be the zero loci of a regular section of a convex vector bundle Y over Y . We provide a proof of a conjecture of Cox, Katz and Lee for the virtual class of the genus zero moduli of stable maps to Y . This in turn yields the expected relationship between Gromov-Witten theories of Y and Y which together with Mirror Theorems allows for the calculation of enumerative invariants of Y inside of Y .
No keywords uploaded!
[ Download ] [ 2019-12-24 21:00:33 uploaded by Feng_Luo ] [ 356 downloads ] [ 0 comments ]
@inproceedings{artur2003virtual,
  title={Virtual class of zero loci and mirror theorems},
  author={Artur Elezi, and Feng Luo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210033836962392},
  booktitle={Advances in Theoretical and Mathematical Physics},
  volume={7},
  number={6},
  pages={1103-1115},
  year={2003},
}
Artur Elezi, and Feng Luo. Virtual class of zero loci and mirror theorems. 2003. Vol. 7. In Advances in Theoretical and Mathematical Physics. pp.1103-1115. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210033836962392.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved